# SDR QXEA20080342

- Difficulty date: March 30, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C5 CHECK - ELEVATOR BUMP STOP BRACKET IS LOOSE ON THE RIGHT SIDE WHERE IT ATTACHES TO THE HORIZ STAB.  REMOVED THE JO-BOLTS AS REQUIRED.  REPLACED FASTENERS PER INSTRUCTIONS IN RD 8-55-112.
